What could cause an infection in the lining of the stomach?
Hello, I've been having stomachaches for about two weeks. I went to the doctor last week and he had me take a blood test to see if there was an infection. It came back positive and he said it looks like I've got an infection in the lining of my stomach and to come in to get some antibiotics. I asked him what could have caused this and he never did answer me. I just think it's kind of strange. I've never had something like this before. Has anyone else had this? Does anyone know what could cause and infection in the lining of the stomach? I can't figure out how this could have happened. If anyone knows I'd appreciate your thoughts on this. Thank you!
Probably Helicobacter Pylori or H. Pylori for short. It is a bacteria that can cause ulcers and all sorts of stomach problems/symptoms. My Grandmother had the H. Pylori bacteria and stomach ulcers and had to take 2 antibiotics, a PPI and Pepto Bismol for 2 weeks. She finished the treatment and hasn't had any problems since.
I read some research and it says "Helicobacter pylori (H. pylori) is a bacterium that causes chronic inflammation of the inner lining of the stomach (gastritis) in humans. This bacterium also is the most common cause of ulcers worldwide. H. pylori infection is most likely acquired by ingesting contaminated food and water and through person to person contact. In the United States, 30% of the adult population is infected. (50% of infected persons are infected by the age of 60.) The infection is more common in crowded living conditions with poor sanitation. In countries with poor sanitation, 90% of the adult population can be infected. Infected individuals usually carry the infection indefinitely unless they are treated with medications to eradicate the bacterium. One out of every six patients with H. pylori infection will develop ulcers of the duodenum or stomach. H. pylori also is associated with stomach cancer and a rare type of lymphocytic tumor of the stomach called MALT lymphoma.
I have contracted h pylori also and the doctor could not tell me how I got it. There is a foul odor coming from my breath. They've given me antibiotics 2times. I am getting married on Aug 28. And my feelings are so hurt and I'm embarrassed from the smell. I brush and goggle regular but this is awful. HELP someone.
i just got it and taking, the meds they gave me ,i have to take it for 14 days ,before i started the meds ,i had chestpain with it ,but i took my first set of meds, and my chestpain went a way and my stumick stoped giving me problems.but it turn my urin yellow and makes my body hurt a little,it post to make me tired some. but the 28th post to be my last day taking the meds, they found it by taking a boold test.
Im 17 and i have just been tested positive for H.Pylori about 2 weeks ago. Ive had this same pain and vomiting daily for about a year now next month (the same month i had my gall bladder removed a year ago) The tablets they gave me (nexium) was causing me to have trouble breathing everytime i took them and would put me to sleep at the same time while i was having trouble breathing. I stopped taking the tablets and went back to my doctor and he pretty my laughed at me... So.. now i just wont be treating it. All i can say is.. when your insides hurt... theres no forgetting that kind of pain lol
I had a Scope done to find out whats wrong with my Stomach becuz im in pain everyday of my life!! as a result of the scope i got H pylori
I was given this K Pack of antibiotics i had to take 4 pills in the morning and then 4 pills in the evening tey tasted terrible and they was a list of studd you could eat b4 or after for some many hours needless to say the pills made me feel worse!! i have problems breathing broke out in hives had tingling in my arms and pretty much felt like i was gonna die called my dumb *** Doctor and he basically told me to SUCK IT UP! i told him what he could do and went to the Hospital where i was put on Morphine and an IV and had more tests done along with the stomach infection i also had a hole in the lining of my stomach i did manage to take the full 7 day supply of pills and that was june 7th my stomach still hurts and im still in alot of pain but my so called specialist has been on holidays for the past 2 mos
Its great having to not pay for ur Health care in canada but as a result of that your health suffers tremendously if we lived in the state it might cost us our house but we would know within days if not weeks whats wrong with us!! Canadian doctors are getting rich off of us being and staying SICK!!!!
Please get a second (and 3 . 4) many of my girlfriends had major stomach problems and were told to suck it up. Well one has Colitis.(Was fit as a fiddle other than stomach) One had stomach cancer(was quite overweight) one has gone to many doctors in our province and finally went out of the province they are still not sure exactly what the problem is but he is ruling things out and doing tests. Results are being done.
There is help : ) Liquid Chlorophyll. Most health food stores carry it. It comes in a liquid and even has a fresh slightly spearmint taste. It is green, but don't be scared. This even helps with tummy troubles. I use 1 Tablespoon to 4-6oz of filtered water, mix and drink 4 to 6 times a day until the chronic condition is improved. Then fewer times per day and eventually less chlorophyll. It works and it's good for us. Read about its benefits. Find the dose that works for you as a daily maintenance regimen. Best wishes : )
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.